# SDR AALA201802129040

- Difficulty date: February 8, 2018
- Submitted: February 12, 2018
- Operation: Air carrier
- Aircraft: N913US
- Make and model: Airbus A321-231
- Aircraft serial: 6255
- Aircraft time: 12,264 hours, 4,772 cycles
- System (JASC): 5240 · Service Doors
- Part: Decoder
- Part number: Z043H000351A
- Part serial: 3827
- Condition: Faulty
- Location: R3 Door
- Part time: 23,612 hours, 11,402 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTED THE R3 SLIDE PRESSURE LOW.  MAINTENANCE REPLACED THE DECODER - ENCODER UNIT 300RH6 IAW AMM 23-73-47 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
